# SDR IPXA2016052603883

- Difficulty date: May 13, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: ARC04724
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING T/E INDISE PANEL 541JB, OTBD VERTICAL TEE ANGLE IS CRACKED AT LOWER END.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLE IN SIDE PANEL 541JB.
